# SDR COMA0360325

- Difficulty date: July 15, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 11,219 hours, 11,244 cycles
- Engine: Ge CF34*
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5563 RADAR CONTROL FAULT MESSAGE.  COULD NOT DUPLICATE.  FUNCTIONAL CHECK OF RADAR SATISFACTORY.
